葡京在线app官网

Cheng Wang (王 成)

alt text 

特别研究员 (Tenure-track Assistant Professor) ,
School of Mathematical Sciences,
Shanghai Jiao Tong University (SJTU)

Address: Room 525, N0.6 Science Buildings
800 Dongchuan RD Shanghai, Minhang District
Shanghai 200240,China

E-mail: chengwang [@]sjtu[DOT]edu[DOT]cn

About me

I received the B.S. and PhD degrees in Statistics from University of Science and Technology of China (USTC), in 2007 and 2013, respectively.

Research

My research interests include

  • Random matrix theory

  • High dimensional covariance matrix inference

Selected Publications

  1. Cheng Wang and Binyan Jiang, An efficient ADMM algorithm for high dimensional precision matrix estimation via penalized quadratic loss, Computational Statistics & Data Analysis, 2019+.

  2. Cheng Wang, Zhou Yu and Liping Zhu, On cumulative slicing estimation for high dimensional data, Statistica Sinica,2019+.

  3. Cheng Wang and Binyan Jiang, On the dimension effect of regularized linear discriminant analysis, Electronic Journal of Statistics, 12, 2709-2742, 2018.

  4. Cheng Wang, Guangming Pan, Tiejun Tong and Lixing Zhu, Shrinkage estimation for large dimensional precision matrices using random matrix theory, Statistica Sinica, 25, 993-1008, 2015.

  5. Cheng Wang, Longbing Cao and Baiqi Miao, Optimal feature selection for sparse linear discriminant analysis and its applications in gene expression data, Computational Statistics & Data Analysis, 66, 140-149, 2013.

Full list of publications.

Baidu
sogou